# SDR CALA2014081101099

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 49,720 hours, 15,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC45FT1626S
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT ZONE EMER LIGHT FOUND INOPERATIVE.  TROUBLESHOOTING FOUND CONNECTOR D107449 SOME PINS PUSHED BACK.  CONNECTOR REPLACED & TEST CARRIED OUT NORMAL IAW WDM 33-51-11 & SWPM 20-61-11.
